2020 pharm.docx - Midterm Pharm Question 1 1 out of 1 points The anticoagulant drug that acts as a vitamin K antagonist is Selected Answer coumadin

2020 pharm.docx - Midterm Pharm Question 1 1 out of 1...

This preview shows page 1 - 5 out of 27 pages.

Midterm PharmQuestion 11 out of 1 pointsThe anticoagulant drug that acts as a vitamin K antagonist is: Question 21 out of 1 pointsWhat is a serious side effect of ibuprofen in the older adult patient?Question 31 out of 1 pointsA Nurse Practitioner is conducting an assessment of a patient who has recently had several changes made toher drug regimen. What assessment question most directly addresses the safety implications of the patient's drug regimen?Question 41 out of 1 pointsWhich can elevate theophylline levels?
Background image
Midterm PharmQuestion 51 out of 1 pointsWhich of the following can block the action of heparin?Question 61 out of 1 pointsA possible side effect from the use of nifedipine (Procardia XL) is: Question 70 out of 1 pointsWhich of the following is a potential adverse side effect of autonomic-anticholinergic agents? Question 81 out of 1 pointsTypical adverse reactions to oral calcium-channel blockers include:
Background image
Midterm PharmQuestion 91 out of 1 pointsWhat drug class will decrease the facial flushing that occurs with niacin?Question 101 out of 1 pointsWhen prescribing an antihypertensive medication for a type 2 diabetic patient, the drug classifications that would tend to reduce insulin sensitivity are:Question 111 out of 1 pointsHow does cholestyramine lowers blood cholesterol?Question 121 out of 1 points
Background image
Midterm PharmA patient has been started on a treatment regimen that includes levothyroxine. Select the dosage regimen that is most appropriate for a mean replacement dosage.The patient has been started on a treatment regimen that includes levothyroxine. Select the dosage regimen that is most appropriate for a mean replacement dosage.Question 131 out of 1 pointsA Nurse Practitioneris providing care for a patient who suffered extensive burns to his extremities during a recent industrial accident. Topical lidocaine gel has been ordered to be applied to the surfaces of all his burns in order to achieve adequate pain control. When considering this order, the Nurse Practitionershould be aware thatQuestion 141 out of 1 pointsDuring a clinic visit, a patient complains of having frequent muscle cramps in her legs. The nurse's assessment reveals that the patient has been taking over-the-counter laxatives for the past 7 years. The
Background image
Image of page 5

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture